# SDR DALA2022031701773

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 84,921 hours, 15,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:01L. CORRECTIVE ACTION: PERFORMED OPS CK OF 1L ENTRY DOOR SLIDE LIGHT INDICATION. ARMED THR DOOR AND FOUND ALL INDICTION WORKING CORRECTLY IAW B767-400 AMM52-71. (2158182)
